# SDR 8LFA20200423001

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N756LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14837
- Aircraft time: 2,432 hours, 6,244 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Housing
- Part number: 109011205107
- Part serial: 0359
- Condition: Cracked
- Location: Zone 200
- Part time: 2,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LAG DAMPER UPPER INBOARD ATTACHMENT HOUSING FOUND CRACKED ALL THE WAY THROUGH.
